# SDR KBM2006F00179

- Difficulty date: May 14, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N245LA
- Make and model: Snias AS350B2
- Aircraft serial: 2143
- Aircraft time: 17,906 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Gauge
- Part number: 56337078012
- Part serial: 1288
- Condition: Sticking
- Location: Ng Gauge
- Part time: 467 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POINTER STICKS TO NEGATIVE 3.5 YELLOW ARC.  SIGHT GLASS DEBONDED,  SPINS.  REMOVED AND REPLACED.  (K)
